# SDR AALA201705019026

- Difficulty date: April 30, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 8,263 hours, 3,944 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT SEAT 10C IS INOPERATIVE.  FOUND A PUSHED BACK PIN AT 7260VC3-A.  SECURED THE PIN IAW TSM 33-51-00.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
